Email 中文

Faculty > Professors > SU Linlin

SU Linlin

Tenure-Track Assistant Professor  


  • Brief Biography
  • Research
  • Teaching
  • Published Works

Research Interests

• Qualitative theory of nonlinear elliptic and parabolic reaction-diffusion equations and systems

• Mathematical biology, especially mathematical models in population genetics and ecology


• 2005.09-2010.06 School of Mathematics, University of Minnesota, Minneapolis, USA

Ph.D. in Mathematics June 2010

• 2002.09-2005.07  Department of Mathematical Sciences, Tsinghua University, Beijing, China

M.S. in Mathematics July 2005

• 1998.09-2002.07 Department of Mathematical Sciences, Tsinghua University, Beijing, China

B.S. in Mathematics July 2002


Long term

• 2014.08-        Tenure-Track Assistant Professor

Department Mathematics, Southern University of Science and Technology

• 2013.08-2014.08  Post-Doctoral Scholar

Department of Mathematics, University of Vienna, Austria

• 2010.08-2013.05  Visiting Assistant Professor

Department of Mathematical Sciences, Worcester Polytechnic Institute, USA

Short term

• 2013.05-2013.06  Visiting Scholar

Center for Partial Differential Equations, East China Normal University, China

• 2012.12-2013.01  Visiting Scholar

Department of Ecology and Evolution, University of Chicago, USA


• Thomas Nagylaki, Linlin Su*, Todd F. Dupond, Uniqueness and multiplicity of clines in an environmental pocket, submitted for publication.

• Linlin Su, King-Yeung Lam, Reinhard Bürger, Two-locus clines maintained by diffusion and recombination in a heterogeneous environment, J. Differential Equations 266 (2019), 7909-7947.

• Josef Hofbauer and Linlin Su*Global stability of spatially homogeneous equilibria in migration-selection modelsSIAM J. Appl. Math. 76 (2016), 578-597.

• Josef Hofbauer and Linlin Su*, Global stability in diallelic migration-selection models, J. Math. Anal. Appl. 428 (2015), 677-695.

• Linlin Su* and Thomas Nagylaki, Clines with directional selection and partial panmixia in an unbounded unidimensional habitat, Discrete Contin. Dyn. Syst. Ser. A 35 (2015), 1697-1741.

• Thomas Nagylaki*, Linlin Su, Ian Alevy and Todd F. Dupont, Clines with partial panmixia in an environmental pocket, Theor. Popul. Biol. 95 (2014), 24-32.

• Yuan Lou, Thomas Nagylaki and Linlin Su*, An integro-PDE model from population genetics, J. Differential Equations 254 (2013), 2367-2392.

• Linlin Su and Roger Lui*, Advance of advantageous genes for a multiple-allele population genetics model, J. Theoret. Biol. 315 (2012), 1-8.

• Linlin Su and Roger Lui*, Patterns for four-allele population genetics model, Theor. Popul. Biol. 81 (2012), 273-283.

• Yuan Lou, Wei-Ming Ni and Linlin Su, An indefinite nonlinear diffusion problem in population genetics, II: stability and multiplicity, Discrete Contin. Dyn. Syst. Ser. A 27 (2010), 643-655.

• Kimie Nakashima, Wei-Ming Ni and Linlin Su, An indefinite nonlinear diffusion problem in population genetics, I: existence and limiting profiles, Discrete Contin. Dyn. Syst. Ser. A 27 (2010), 617-641.

• Haizhong Li*, Hui Ma and Linlin Su, Lagrangian spheres in the 2-dimensional complex space forms, Israel J. Math. 166 (2008), 113-124.

• Haizhong Li* and Linlin Su, The gaps in the spectrum of the Schrödinger operator, PDEs, submanifolds and affine differential geometry, 91-102, Banach Center Publ. 69, Polish Acad. Sci., Warsaw, 2005.